Konstruktion von Fundamentallösungen für Convolutoren.

Olaf von Grudzinski

Manuscripta mathematica (1976)

  • Volume: 19, page 283-318
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Grudzinski, Olaf von. "Konstruktion von Fundamentallösungen für Convolutoren.." Manuscripta mathematica 19 (1976): 283-318. <http://eudml.org/doc/154419>.

author = {Grudzinski, Olaf von},
journal = {Manuscripta mathematica},
pages = {283-318},
title = {Konstruktion von Fundamentallösungen für Convolutoren.},
url = {http://eudml.org/doc/154419},
volume = {19},
year = {1976},

AU - Grudzinski, Olaf von
TI - Konstruktion von Fundamentallösungen für Convolutoren.
JO - Manuscripta mathematica
PY - 1976
VL - 19
SP - 283
EP - 318
UR - http://eudml.org/doc/154419
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.